# SDR AALA201705289011

- Difficulty date: May 26, 2017
- Submitted: May 31, 2017
- Operation: Air carrier
- Aircraft: N391AA
- Make and model: Boeing 767323
- Aircraft serial: 27451
- Aircraft time: 88,589 hours, 14,190 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Missing
- Location: Fwd Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT EMERGENCY FLASHLIGHT BY THE L1 DOOR JUMPSEAT IS MISSING.  REPLACED THE FLASHLIGHT IAW AMM 25-64-00.  OPERATIONAL CHECKED GOOD.
